English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27287/39131
Visitors : 2443559      Online Users : 42
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51439

Title: State-space characterization of all solutions to positive real control problem
Authors: Chee-Fai Yung
Contributors: 國立臺灣海洋大學電機工程學系
Keywords: positive real control
Youla parameterization
Kalman‐Yacubovich‐Popov lemma
state‐space formula
Date: 1999
Issue Date: 2018-11-29T01:37:34Z
Publisher: Journal of the Chinese Institute of Engineers
Abstract: Abstract: The purpose of this paper is to give a state‐space characterization of all internally stabilizing finite‐dimensional linear time‐invariant output feedback controllers for a given finite‐dimensional linear time‐invariant plant which ensure that the resulting closed‐loop transfer function is extended strictly positive real(ESPR). All such controllers are parameterized by a fixed linear fractional transformation with an ESPR, stable free parameter. The parameterized controllers have a state dimension not less than that of the open‐loop plant. The development uses only elementarily algebraic ideas beginning with a change of variables, an extended version of Kalman‐Yacubovich‐Popov positive real lemma, and Youla parameterization, thus the proofs given are simple and clear.
Relation: 22(5) pp.653-659
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51439
Appears in Collections:[電機工程學系] 技術報告

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback